# SDR AUS20010658

- Difficulty date: April 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337061320200
- Condition: Cracked
- Location: Landing Gear
- Component: Landing Gear, D53370613203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DOOR ACTUATOR FITTINGS (4OFF) CRACKED FROM THEUPPER TWO FASTENER HOLES IN THE VERTICAL FLANGE.
